# SDR CALA2011112800770

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 45,470 hours, 24,225 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 9131
- Condition: Failed
- Location: E&E Bay
- Part time: 67,781 hours, 34,062 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, D

## Discrepancy

EQUIP COOLING FAN LIGHT CAME ON RESET ONE TIME CIRCUIT BREAKER.  THE BREAKER POPPED AND FLT ATT REPORTED THE SMELL OF SMOKE FOUND "EXHAUST" EQUIPMENT COOLING FAN C/B POPPED AND WORKS NORMAL IN "ALTERNATE".  PLACED ON MEL 21-24-2B.  CONTROL # 575132.  EXHAUST FAN INOP.  ALSO PERFORMED SMOKE QUESTIONARE AND INSPECTION SEE LP 89955903 FOR REPLACEMENT OF RECIRCULATION FAN FILTERS AS PER737 AMM CHAPTER 21.  REPLACED FAULTY EXHAUST FAN PER AMM 21-58-12.
